# SDR E4EB2015121003

- Difficulty date: May 29, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN HAS CORROSION AT AFT SPAR, BETWEEN XRS139 - 172.  PERFORMED BLEND OUT.  PERFORMED UT INSPECTION.  POSSIBLE CORROSION EXIST UNDERNEATH STRAP, FAIRING.  REMOVED STRAP & ADDITIONAL CORROSION.  BLENDED AREAS OUT OF LIMITS.  FABRICATED FILLER & REPAIRED DOUBLER IAW EA 008-5730-38-A5922.
